HAND TREMORS? THEY’RE NOT NECESSARILY PARKINSON’S RELATED…

Let’s say you’ve noticed recently that your hands have developed an unexplained tremor. You may start prematurely worrying and begin asking yourself or others, “Could I have Parkinson’s disease?” For some, the answer may be yes and should be addressed by a doctor. But for others, hand tremor can be caused by medications prescribed for conditions completely unrelated to Parkinson’s.

An August 9th medical article by Dr. Sharon Orrange, an Associate Professor of Clinical Medicine in the Division of Geriatric, Hospitalist and General Internal Medicine at the Keck School of Medicine of USC, provides this insight about how drug-induced tremors differ from Parkinson’s symptoms.

(https://www.goodrx.com/blog/10-medications-that-cause-shaky-hands-and-how-to-know-its-not-parkinsons/)

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill me out *